Iowa, 2018

Tornado and Flood in Iowa, September 20 to 21, 2018

September 20 to 21, 2018 · NWS DMX · 16 events in 7 counties and zones

After morning heavy rainfall over northern Iowa, conditions cleared out for the late morning and afternoon hours ahead of an impending cold front. As a result, MUCAPE values were able to climb from below 1000 J/kg to over 2000 J/kg by the mid to late afternoon hours, coincident with 30 to 40+ kts of effective bulk shear, and DCAPE approaching 1000 J/kg ahead of the boundary.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$149,000
Crop damage
$100,000
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DMX wrote it up.

After morning heavy rainfall over northern Iowa, conditions cleared out for the late morning and afternoon hours ahead of an impending cold front. As a result, MUCAPE values were able to climb from below 1000 J/kg to over 2000 J/kg by the mid to late afternoon hours, coincident with 30 to 40+ kts of effective bulk shear, and DCAPE approaching 1000 J/kg ahead of the boundary. By the afternoon, storms initiated along the impending cold front, quickly taking a linear form with the near-parallel 0-6km shear, and continued to move eastward across the state. While much of the line remained sub-severe, sections of the line were able to produce both severe wind gust and wind damage, west of Interstate 35. A tornado also occurred in far northwest Emmet county which moved in from Dickinson county but produced only crop damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before the first event at Sep 20, 1:56 PM CST, 2 hours 30 minutes earlier.

Area forecast discussion, Sep 20, 1:56 PM CST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
256 PM CDT Thu Sep 20 2018

.SHORT TERM.../Tonight through Friday/
Issued at 228 PM CDT Thu Sep 20 2018

A warm front extended from far northwest Iowa east across north
central Iowa at 19Z. Aloft, a strong short wave upper trough was
moving into the central plains from the west. The upper trough
will move ENE fairly quickly into the upper midwest tonight. The
wave should deepen the surface low, over northeast Nebraska at
20Z, as it moves northeast into Minnesota this evening. The warm
front over northern Iowa should continue to lift north as the
surface low moves northeast late this afternoon. As of 20z, the
airmass near this boundary appeared to be capped. As the boundary
moves north and large scale ascent overtakes the area, severe
surface based convection should develop. The question for our area
is where initiation will occur. The thinking at this time is that
the boundary should be north of the border so initiation is more
likely in Minnesota.

Meanwhile, the large scale ascent and convergence along the
surface front, should initiate a linear area of convection. The
line of storms will then move east into central Iowa this evening.
The CAMS have been very consistent with this scenario and the
POPS reflect this high confidence. There could be severe storms
embedded with the line, especially if there are bow segments
which move NE which is more favorable to maintain balance
resulting in severe winds.

The airmass behind this boundary should be fall-like with much
cooler and drier air overtaking central Iowa on Friday. As the
surface high moves through the region Friday night and Saturday,
temperatures will be cool compared to what we have seen with lows
reaching the near 40 in the northwest Saturday morning. It would
not be surprising to see upper 30s in some locations across the
north.

.LONG TERM.../Saturday through Thursday/ Issued at 228 PM CDT Thu
Sep 20 2018

A fall-like pattern will be in place next week with a couple of
frontal passages and precipitation chances. The first system will
impact the area Monday night and a stronger looking front should
move through late in the week. The model guidance appears
reasonable with at or below normal temperatures and relatively dry
weather.

&&

.AVIATION.../For the 18Z TAFS through 18Z Friday afternoon/
Issued at 1222 PM CDT Thu Sep 20 2018

The warm front was lifting rapidly north across north Central
Iowa late this morning. Stratus north of the boundary should be
gone by 19z. South to southwest surface blow this afternoon and
early evening ahead of the cold front. Expect good mixing and wind
gusts 25-30kts. Expect a line of thunderstorms with the more
intense storms over northern Iowa this evening. Forecast SC across
northern Iowa behind the seasonably strong cold front.

&&

.HYDROLOGY...
Issued at 228 PM CDT Thu Sep 20 2018

Heavy rainfall across northern Iowa over the past couple days has
led to rises--in some cases rapid--on area rivers and streams. Some
rivers are already above flood stage. Widespread river Flood
Warnings are in effect along and north of US 20. Presently there are
10 river Flood Warnings in effect and one river Flood Watch (for the
Iowa River near Tama Hwy E49--TMAI4) is in effect. Since the river
is not forecast to reach flood stage at TMAI4 for several days, and
the forecast crest is slightly above flood stage, it was decided to
issue a river Flood Watch for TMAI4 due to confidence being below
the 80 percent threshold for a warning.

The river Flood Warnings in effect are generally for minor flooding,
except for two locations where major flooding (Cedar River at Cedar
Falls--CEDI4) and moderate flooding (East Fork Des Moines River at
Algona--AGNI4) are expected.

The Black Hawk Creek at Hudson (HUDI4) in the Waterloo/Cedar Falls
area will also experience a significant rise--nearing or possibly
reaching flood stage. Since there is presently no river Flood
Warning in effect for this location, the river forecast there will
have to closely monitored over the next couple days for a possible
river Flood Warning.

Relatively little QPF exists for the next few days, so the rises
advertised in the going river forecasts are based on observed
precipitation (QPE).

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Johnson
LONG TERM...Johnson
AVIATION...Johnson
HYDROLOGY...Zogg
Hazardous weather outlook, Sep 20, 2:49 PM CST, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
349 PM CDT Thu Sep 20 2018

IAZ004>007-015>017-023>028-033>039-212100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-
349 PM CDT Thu Sep 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Late this afternoon and tonight

Severe thunderstorms are possible this evening. The main severe
threats are damaging winds, large hail and isolated tornadoes are
secondary threats. Brief heavy rainfall is also possible.

Several river flood warnings are in effect across northern Iowa.
Please refer to the National Weather Service website for more
details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance of showers and thunderstorms Monday into Tuesday
of next week. At this time the threat of severe weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this evening.

IAZ044>050-057>062-070>075-081>086-092>097-212100-
Crawford-Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-
Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-
Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
349 PM CDT Thu Sep 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Late this afternoon and tonight

Strong to severe thunderstorms are possible this evening into
tonight. The main severe threats are damaging winds with
large hail being a secondary threat. Brief heavy rain is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance of showers and thunderstorms Monday into Tuesday
of next week. At this time the threat of severe weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

In the hours before

Local storm report, Sep 20, 10:26 AM CST, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1126 AM CDT THU SEP 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       6 NE GRAETTINGER        43.30N 94.66W
09/20/2018  M4.52 INCH       EMMET              IA   COCORAHS

            COCORAHS STATION IA-EM-3, 6 NE GRAETTINGER.

0700 AM     HEAVY RAIN       2 N FOREST CITY         43.28N 93.63W
09/20/2018  M4.32 INCH       WINNEBAGO          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION FSCI4, 2 NNE FOREST
            CITY.

0600 AM     HEAVY RAIN       5 SSW RODMAN            42.96N 94.55W
09/20/2018  M4.28 INCH       PALO ALTO          IA   COCORAHS

            COCORAHS STATION IA-PA-5, 4 SSW RODMAN.

0630 AM     HEAVY RAIN       GARNER                  43.10N 93.61W
09/20/2018  M4.21 INCH       HANCOCK            IA   COCORAHS

            COCORAHS STATION IA-HN-4, GARNER.

0652 AM     HEAVY RAIN       2 WNW GRUVER            43.41N 94.75W
09/20/2018  M3.93 INCH       EMMET              IA   ASOS

            ASOS STATION EST, ESTHERVILLE MUNICIPAL
            AIRPORT.

1106 AM     HEAVY RAIN       MALLARD                 42.94N 94.68W
09/20/2018  M3.89 INCH       PALO ALTO          IA   MESONET

            MESONET STATION E0956, MALLARD.

1111 AM     HEAVY RAIN       1 ENE FERTILE           43.27N 93.41W
09/20/2018  M3.88 INCH       WORTH              IA   MESONET

            MESONET STATION E9234, FERTILE.

0700 AM     HEAVY RAIN       1 N ESTHERVILLE         43.42N 94.83W
09/20/2018  M3.77 INCH       EMMET              IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION ESTI4, 2 N
            ESTHERVILLE.

0800 AM     HEAVY RAIN       1 S EMMETSBURG          43.10N 94.68W
09/20/2018  M3.68 INCH       PALO ALTO          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION EMMI4, EMMETSBURG.

1115 AM     HEAVY RAIN       1 N ALGONA              43.08N 94.23W
09/20/2018  M3.54 INCH       KOSSUTH            IA   MESONET

            MESONET STATION AGNI4, ALGONA.

0653 AM     HEAVY RAIN       3 NE CLEAR LAKE         43.16N 93.33W
09/20/2018  M3.47 INCH       CERRO GORDO        IA   ASOS

            ASOS STATION MCW, MASON CITY MUNICIPAL
            AIRPORT.

0700 AM     HEAVY RAIN       SWALEDALE               42.98N 93.32W
09/20/2018  M3.45 INCH       CERRO GORDO        IA   COCORAHS

            COCORAHS STATION IA-CG-7, SWALEDALE.

0600 AM     HEAVY RAIN       CLARION                 42.73N 93.73W
09/20/2018  M3.40 INCH       WRIGHT             IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION CLII4, CLARION.

0700 AM     HEAVY RAIN       TRIPOLI                 42.81N 92.26W
09/20/2018  M3.32 INCH       BREMER             IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION TRPI4, TRIPOLI.

1015 AM     HEAVY RAIN       2 NW EMMETSBURG         43.13N 94.71W
09/20/2018  M3.26 INCH       PALO ALTO          IA   MESONET

            MESONET STATION EMTI4, 1 WNW EMMETSBURG.

0700 AM     HEAVY RAIN       4 W ALGONA              43.07N 94.31W
09/20/2018  M3.25 INCH       KOSSUTH            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALGI4, 3 W ALGONA.

0700 AM     HEAVY RAIN       1 NW BURT               43.21N 94.23W
09/20/2018  M3.25 INCH       KOSSUTH            IA   COCORAHS

            COCORAHS STATION IA-KS-5, BURT.

0700 AM     HEAVY RAIN       1 SE ALGONA             43.07N 94.22W
09/20/2018  M3.25 INCH       KOSSUTH            IA   COCORAHS

            COCORAHS STATION IA-KS-4, ALGONA.

0700 AM     HEAVY RAIN       KANAWHA                 42.93N 93.80W
09/20/2018  M3.17 INCH       HANCOCK            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION KANI4, KANAWHA.

0700 AM     HEAVY RAIN       1 SSW MASON CITY        43.13N 93.21W
09/20/2018  M3.17 INCH       CERRO GORDO        IA   COCORAHS

            COCORAHS STATION IA-CG-11, 1 SSW MASON CITY.

1100 AM     HEAVY RAIN       1 WSW ESTHERVILLE       43.40N 94.84W
09/20/2018  M3.15 INCH       EMMET              IA   MESONET

            MESONET STATION ESVI4, ESTHERVILLE.

0700 AM     HEAVY RAIN       5 SSW DUMONT            42.68N 93.01W
09/20/2018  M3.10 INCH       BUTLER             IA   COCORAHS

            COCORAHS STATION IA-BU-2, ACKLEY 9.2 NNE.

&&
Special weather statement, Sep 20, 3:41 PM CST, 45 minutes before
Special Weather Statement
National Weather Service Des Moines IA
441 PM CDT Thu Sep 20 2018

IAZ005>007-016-017-023>026-033>037-044>048-057>060-070>073-
081>083-092>094-202345-
Kossuth-Winnebago-Worth-Hancock-Cerro Gordo-Pocahontas-Humboldt-
Wright-Franklin-Sac-Calhoun-Webster-Hamilton-Hardin-Crawford-
Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas-Polk-Cass-Adair-
Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold-Decatur-
Including the cities of Algona, Forest City, Lake Mills,
Northwood, Manly, Garner, Britt, Kanawha, Mason City, Clear Lake,
Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt,
Eagle Grove, Clarion, Belmond, Hampton, Sac City, Lake View,
Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson,
Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora,
Ackley, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira,
Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel,
Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle,
Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning,
Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni,
and Leon
441 PM CDT Thu Sep 20 2018

...Strong Gusty Winds Late This Afternoon...

Strong southwest winds of 20 to 30 mph continue over portions of
central and western Iowa. Wind gusts to 35 to 45 mph at times are
possible through about 6 pm. Thereafter the winds will begin to
diminish...but still remain rather breezy into the evening hours.

Travelers...especially high profile vehicles...may experience
difficulty traveling late this afternoon and evening. Use caution,
especially on north south highways and interstates as high profile
vehicles may have difficulty maintaining control in the higher
winds.

REV
Special weather statement, Sep 20, 4:19 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Des Moines IA
519 PM CDT THU SEP 20 2018

IAZ004-005-015-023-024-033-034-044-045-202315-
Humboldt IA-Palo Alto IA-Kossuth IA-Calhoun IA-Sac IA-Pocahontas IA-
Emmet IA-Carroll IA-Crawford IA-
519 PM CDT THU SEP 20 2018

...Line of Storms to Produce Winds upwards of 50 mph...

At 518 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lost Island Lake to near Ute. Movement was
northeast at 60 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Algona, Emmetsburg, Sac City, Pocahontas, Rockwell City, Lake City,
Manson, Laurens, Lake View, Odebolt, Five Island Lake, Black Hawk
Lake, Iowa Lake, Union Slogh, North Twin Lake, Lost Island Lake,
South Twin Lake, Silver Lake, Rush Lake and Schleswig.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central, northwestern and west central Iowa.

LAT...LON 4350 9397 4343 9397 4225 9473 4193 9567
      4221 9567 4221 9532 4247 9532 4248 9539
      4256 9539 4256 9492 4319 9491 4340 9443
      4350 9446
TIME...MOT...LOC 2218Z 237DEG 50KT 4320 9485 4199 9567

Kotenberg

The radar

The Sioux Falls radar (KFSD), 147 km away, was scanning. The volume nearest the first event began at 22:26 UTC.

Open the radar archive at this moment

Event by event

14 thunderstorm wind, 1 tornado, 1 flood. Local standard time, as filed.

Tornado, Emmet

When
September 20, 4:26 PM CST to 4:28 PM CST
Where
Emmet County, 3.44 mi WNW of Estherville to 2.38 mi WNW of Estherville
Rating
EF0
Path length
1.18 mi
Path width
35 yd
Reported by
Emergency Manager
Coordinates
43.437, -94.914

Tornado moved into Emmet county from Dickinson county north of 150th Street. The tornado remained in rural agricultural land producing only crop damage. Tornado dissipated upon moving into a wetland area.

Thunderstorm Wind, Emmet

When
September 20, 4:30 PM CST
Where
Emmet County, 2.04 mi SE of Estherville
Measured
61 kt (70 mph) estimated gust
Property damage
$30,000
Reported by
Social Media
Coordinates
43.400, -94.820

Public reported a dugout at a local baseball field was destroyed and that the bowling alley experienced partial roof destruction. This is a delayed report.

Thunderstorm Wind, Emmet

When
September 20, 4:30 PM CST
Where
Emmet County, 1.71 mi SE of Estherville
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
43.400, -94.830

Public reported that a large tree was uprooted. This is a delayed report.

Thunderstorm Wind, Emmet

When
September 20, 4:30 PM CST
Where
Emmet County, 1.66 mi ESE of Estherville
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
43.410, -94.820

Public reported a tree uprooted. This is a delayed report.

Thunderstorm Wind, Emmet

When
September 20, 4:31 PM CST
Where
Emmet County, 1.38 mi SSE of Estherville
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
43.401, -94.840

Emergency manager reported a car wash roof completely removed and destroyed. Provided picture via social media. This is a delayed report and time and location estimated.

Thunderstorm Wind, Emmet

When
September 20, 4:32 PM CST
Where
Emmet County, 0.69 mi N of Estherville Arpt
Measured
65 kt (75 mph) measured gust
Reported by
ASOS
Coordinates
43.410, -94.750

Estherville Municipal Airport ASOS recorded a 75 mph wind gust.

Thunderstorm Wind, Palo Alto

When
September 20, 4:50 PM CST
Where
Palo Alto County, 1.22 mi SE of Emmetsburg
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Social Media
Coordinates
43.110, -94.680

Public reported power line down in town.

Thunderstorm Wind, Sac

When
September 20, 4:52 PM CST
Where
Sac County, 1.47 mi NNE of Schaller to 3.41 mi N of Schaller
Measured
56 kt (64 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
42.520, -95.290

Law enforcement reported trees down on power lines along Dean Ave. Time estimated from radar.

Thunderstorm Wind, Palo Alto

When
September 20, 4:52 PM CST
Where
Palo Alto County, 3.1 mi ESE of Emmetsburg
Measured
52 kt (60 mph) measured gust
Reported by
Storm Chaser
Coordinates
43.110, -94.640

Storm chaser measured 60 mph wind gusts via their personal anemometer.

Thunderstorm Wind, Kossuth

When
September 20, 5:15 PM CST
Where
Kossuth County, Algona
Measured
56 kt (64 mph) estimated gust
Property damage
$20,000
Reported by
Public
Coordinates
43.070, -94.230

Public reported trees and power lines down throughout town.

Thunderstorm Wind, Kossuth

When
September 20, 5:15 PM CST
Where
Kossuth County, 0.69 mi N of Algona Muni Arpt
Measured
55 kt (63 mph) measured gust
Reported by
AWOS
Coordinates
43.080, -94.270

Algona Municipal Airport AWOS recorded a 63 mph wind gust.

Thunderstorm Wind, Calhoun

When
September 20, 5:30 PM CST
Where
Calhoun County, Rockwell City
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
42.400, -94.630

Rockwell City Iowa RWIS station recorded 61 mph wind gusts.

Thunderstorm Wind, Calhoun

When
September 20, 5:31 PM CST
Where
Calhoun County, 1.02 mi W of Lavinia
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
42.420, -94.770

Public estimated wind gusts to 60 to 70 mph while driving.

Thunderstorm Wind, Calhoun

When
September 20, 5:40 PM CST
Where
Calhoun County, Rockwell City
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
42.400, -94.630

Trained spotter reported up to 10 inch diameter tree branches down.

Thunderstorm Wind, Hancock

When
September 20, 5:50 PM CST
Where
Hancock County, 1.01 mi E of Britt
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
43.100, -93.800

Law enforcement reported a tree down and blocking a road in the town of Britt.

Flood, Butler

When
September 20, 8:49 PM CST to September 21, 8:30 PM CST
Where
Butler County, 1.16 mi ENE of Dumont to 1.72 mi WNW of Dumont
Cause
Heavy Rain
Property damage
$50,000
Crop damage
$100,000
Reported by
Department of Highways
Coordinates
42.755, -92.948

Iowa DOT and local law enforcement reported flooding along Highway 3 in both directions in Dumont. The road was closed overnight and the flooding ended as the level of the Shell Rock River and Hargrave Creek near Dumont both started to fall.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2018Every state in 2018This day in weather historyThe tornado archive for Iowa, 2018Warnings in Iowa, September 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 784986, 781381, 781382, 781383, 781398, 781384, 781385, 781387, 781388, 781389, 781390, 781391, 781393, 781394, 781395, 786307.